MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PADR MALEÁV P/PL-LOCK2 P/MANDÍB GR 20F; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PADR MALEÁV P/PL-LOCK2 P/MANDÍB GR 20F; TEMPLATE
Catalog Number 329.524
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the bending template was found to be broken during reverse logistics audit of returned device at a third party servicer.There was no patient involvement and no additional information is available.This report is for one (1) padr maleáv p/pl-lock2 p/mandíb gr 20f.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Visual inspection: the complaint device 2.0mm locking plate template (product code: 329.524, lot number: unk) was returned to cq west chester for investigation.During visual inspection, the plate was found broken.Only a part of the broken plate was returned for investigation.Document /specification review: the manufacturing date of the device was not available, hence the current revision of the drawing was reviewed.2.0mm locking plate template, 329_524 rev e (current).Dimensional inspection: according to 329_524 rev b, diameter of hole templates: 6.5 mm ± 0.2 mm (specified dimension).Diameter of hole templates: 6.39 mm (measured dimension, conforming).Measurement device used: caliper ((b)(4)).Conclusion: the returned plate was broken, hence the complaint was confirmed.A definitive root cause was not determined during investigation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the lot number of the device was not available, hence a dhr review could not be completed.If the lot number becomes available in the future, the dhr review will be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PADR MALEÁV P/PL-LOCK2 P/MANDÍB GR 20F
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12934363
Report Number2939274-2021-06963
Device Sequence Number4906349
Product Code HWT
UDI-Device Identifier07611819755659
UDI-Public(01)07611819755659
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number329.524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PADR MALEÁV P/PL-LOCK2 P/MANDÍB GR 20F
Patient SexUnknown